On Bausov—Telyakovskii Type Results

E. Liflyand

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Bausov—Telyakovskii type results on the integrability of trigonometric series are generalized to the case of the Fourier transform from which, in turn, a stronger form of initial results is derived. This is based on the approach to the problem of integrability developed earlier by the author.

Original languageEnglish
Pages (from-to)753-764
Number of pages12
JournalGeorgian Mathematical Journal
Issue number4
StatePublished - 2000


  • Asymptotics
  • Bounded variation
  • Fourier transform
  • Integrability of trigonometric series


Dive into the research topics of 'On Bausov—Telyakovskii Type Results'. Together they form a unique fingerprint.

Cite this